The reproducing kernels and the finite type conditions

Boyong Chen, Siqi Fu

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We discuss and expand upon our previous results on comparison of the Bergman and the Szegö kernels. We also study the relations between the Bergman growth exponent and the finite type conditions. 2013

Original languageEnglish (US)
Pages (from-to)67-83
Number of pages17
JournalIllinois Journal of Mathematics
Volume56
Issue number1
DOIs
StatePublished - 2012

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'The reproducing kernels and the finite type conditions'. Together they form a unique fingerprint.

Cite this